Hiroshima Mathematical Journal

Asymptotic expansion of the null distribution of the modified normal likelihood ratio criterion for testing {$\Sigma=\Sigma\sb 0$} under nonnormality

Hirokazu Yanagihara, Chieko Matsumoto, and Tetsuji Tonda

Full-text: Open access

Article information

Source
Hiroshima Math. J. Volume 34, Number 1 (2004), 81-100.

Dates
First available in Project Euclid: 22 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1150998072

Mathematical Reviews number (MathSciNet)
MR2046454

Zentralblatt MATH identifier
1048.62020

Subjects
Primary: 62H15: Hypothesis testing
Secondary: 62E20: Asymptotic distribution theory

Citation

Yanagihara, Hirokazu; Matsumoto, Chieko; Tonda, Tetsuji. Asymptotic expansion of the null distribution of the modified normal likelihood ratio criterion for testing {$\Sigma=\Sigma\sb 0$} under nonnormality. Hiroshima Math. J. 34 (2004), no. 1, 81--100. https://projecteuclid.org/euclid.hmj/1150998072.


Export citation